Publication
Title
Distance measures based on the edit distance for permutation-type representations
Author
Language
English
Source (journal)
Journal of heuristics. - Boston, Mass.
Publication
Boston, Mass. : 2007
ISSN
1381-1231
Volume/pages
13(2007), p. 35-47
ISI
000243354600002
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 25.04.2017
To cite this reference